1-20 OF 29 RESULTS FOR

Results shown limited to content with bounding coordinates.
Rugosa
Close
Follow your search
Access your saved searches in your account

Would you like to receive an alert when new items match your search?
×Close Modal
Sort by
Journal Article
Published: 01 January 2001
Journal of Paleontology (2001) 75 (1): 24-33.
FIGURES | View All (5)
Journal Article
Published: 01 September 1998
Journal of Paleontology (1998) 72 (5): 932-934.
Journal Article
Published: 01 March 1998
Journal of Paleontology (1998) 72 (2): 224-245.
Journal Article
Published: 01 January 1996
Journal of Paleontology (1996) 70 (1): 46-56.
Journal Article
Published: 01 July 1995
Journal of Paleontology (1995) 69 (4): 787-789.
Journal Article
Published: 01 November 1994
Journal of Paleontology (1994) 68 (6): 1183-1201.
Journal Article
Published: 01 September 1994
Journal of Paleontology (1994) 68 (5): 938-951.
Journal Article
Published: 01 January 1994
Journal of Paleontology (1994) 68 (1): 164-168.
Journal Article
Published: 01 November 1993
Journal of Paleontology (1993) 67 (6): 922-934.
Journal Article
Published: 01 November 1993
Journal of Paleontology (1993) 67 (6): 935-945.
Journal Article
Published: 01 March 1993
Journal of Paleontology (1993) 67 (2): 179-193.
Journal Article
Published: 01 October 1992
Journal of Paleontology (1992) 66 (5): 730-749.
Journal Article
Published: 01 January 1992
Journal of Paleontology (1992) 66 (1): 8-15.
Journal Article
Published: 01 September 1991
Journal of Paleontology (1991) 65 (5): 727-741.
Journal Article
Published: 01 July 1987
Journal of Paleontology (1987) 61 (4): 676-689.
Journal Article
Published: 01 July 1987
Journal of Paleontology (1987) 61 (4): 690-699.
Journal Article
Published: 01 May 1987
Journal of Paleontology (1987) 61 (3): 462-493.
Journal Article
Published: 01 January 1986
Journal of Paleontology (1986) 60 (1): 14-25.
Journal Article
Published: 01 January 1986
Journal of Paleontology (1986) 60 (1): 53-60.
Journal Article
Published: 01 November 1985
Journal of Paleontology (1985) 59 (6): 1489-1504.